Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A linear Volterra integro-differential equation for viscoelastic rods and plates

Author: Richard D. Noren
Journal: Quart. Appl. Math. 45 (1987), 503-514
MSC: Primary 45J05; Secondary 45D05, 73K05, 73K10
DOI: https://doi.org/10.1090/qam/910457
MathSciNet review: 910457
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the resolvent kernel of a certain Volterra integrodifferential equation in Hilbert space is absolutely integrable on $ \left( {0,\infty } \right)$. Weaker assumptions on the convolution kernel appearing in the integral term are used than in existing results. The equation arises in the linear theory of isotropic viscoelastic rods and plates.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45J05, 45D05, 73K05, 73K10

Retrieve articles in all journals with MSC: 45J05, 45D05, 73K05, 73K10

Additional Information

DOI: https://doi.org/10.1090/qam/910457
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society